# SDR CALA0700692

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 58,244 hours, 30,105 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952182
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RAMP FOUND A 3.5 INCH CRACK IN AFT CARGO DOOR SKIN ABOVE FORWARD DOOR CUTOUT.  DOUBLERS WERE INSTALLED IAW ECRA 5232-01096.  A DIP WAS INITIATED TO ACCOMPLISH A PERMANENT REPAIR WITHIN SIX MONTHS.
